바로가기메뉴

본문 바로가기 주메뉴 바로가기

logo

  • P-ISSN3059-0604
  • E-ISSN3059-1309
  • KCI

ALPHA INVARIANT ALONG CURVES FOR GENERAL POLARIZATIONS OF DEL PEZZO SURFACES OF DEGREE 2

Alpha Invariant along Curves for General Polarizations of Del Pezzo Surfaces of Degree 2

한국수학교육학회지시리즈B:순수및응용수학 / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2022, v.29 no.2, pp.161-170
https://doi.org/https://doi.org/10.7468/jksmeb.2022.29.2.161
Won, Joonyeong (Department of Mathematics, Ewha Womans University)

Abstract

For an arbitrary ample divisor A in smooth del Pezzo surface S of degree 2, we completely compute alpha invariant along curves when the ample divisor A is birational type.

keywords
K-stability, alpha invariant, de Pezzo surface

한국수학교육학회지시리즈B:순수및응용수학